# SDR 97ZZZM638

- Difficulty date: February 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461AT
- Make and model: Boeing 737-2E1
- Aircraft serial: 20976
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

31J - THE FOLLOWING WAS FOUND, MAIN CABIN, STATION 986 LBL 0-12 FLOORBEAM CORRODED.  FABRICATED NEW T-ANGLE.  FABRICATED TWO STRAPS FROM 7075 T6 .063 10.75 INCH BY 1 INCH AND 9.2 INCH BY 1 INCH.  FABRICATED TWO STRAPS FROM 7075 T6 .071 13.5 INCH BY 1 INCH.  FABRICATED TWO L-ANGLES FROM 7075T6 .063 10 INCH BY 1.75 INCH BY 1 INCH AND 11 INCH BY 1.75 INCH BY 1 INCH.  FAB TWO L-ANGLES FROM 7075 T6 .071 13.5 INCH BY 1.75 INCH BY 1 INCH.  INSTALLED REPAIR IAW SRM 53-109, 51-10-2 AND MM 51-21-21.  N/R NR 70560/0369.
